# SDR TRAX200800267

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 31,306 hours, 34,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER CLIP AT FR 17 AND SRINGER 16R.  CORROSION IS REMOVED IAW SRM 51-21-42 AND FOUND WITHIN LIMITS SRM 53-61-00 FIG 301. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, 
APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42.
